# SDR 2006FA0000535

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: General aviation
- Aircraft: N107TX
- Make and model: Diamon DA20-C1
- Aircraft serial: C0310
- Aircraft time: 535 hours
- Engine: Cont IO240B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC00015B
- Condition: Cracked
- Location: Engine
- Part time: 52 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A 100HR INSP NR 2 EX RISER CRACKED AT FLANGE. THIS HAS BEEN FOUND ON A NUMBER OF AIRCRAFT OF THIS TYPE.
